# SDR UF6A990750

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - UPPER ATTACHMENT ANGLE ON THE VERTICAL STABILIZER AT THE LOWER RUDDER HINGE POINT IS CRACKED AT RIB 29.53.  MAINTENANCE FABRICATED ANGLE PER SAMPLE AND INSTALLED.  ALL WORK WAS DONE IAW BAE SRM 55-30-00, 51-30-01, AND 51-10-06.  (M)
